Affordable Access

Publisher Website

Construction and approximation of surfaces by discrete PDE splines on a polygonal domain

Authors
Journal
Applied Numerical Mathematics
0168-9274
Publisher
Elsevier
Publication Date
Volume
59
Issue
1
Identifiers
DOI: 10.1016/j.apnum.2008.02.001
Keywords
  • Approximation
  • Interpolation
  • Splines
  • Surfaces
  • Finite Elements
  • Pde

Abstract

Abstract This paper deals with the construction and characterization of discrete PDE splines on a polygonal domain. For this purpose, we need a PDE equation (usually an elliptic PDE), certain boundary conditions and a set of points to approximate. We thus demonstrate the convergence of a discrete PDE spline to a function of a fixed space in two different cases: (1) when the approximation points are fixed; (2) when the boundary points are fixed. To illustrate, we provide several numerical and graphic examples of construction and approximation by discrete PDE splines.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Construction of blending surfaces by parametric di...

on Mathematics and Computers in S... Jan 01, 2008

Construction of global surfaces by variational evo...

on Journal of Computational and A... May 01, 2013

Construction of surfaces by discrete variational s...

on Journal of Computational and A... Jan 01, 2004

Multivariate approximation by PDE splines

on Journal of Computational and A... Jan 01, 2008
More articles like this..